First period since Zoladex injection

Hi ladies,

I'm looking for some advice please. I've been on my Zoladex injection now for 7 months which ended the end of October.

I was told that the injection stays in your system for 2 months so it's unlikely that I will have a period in this time, however I started bleeding last Wednesday and am still bleeding now.

The bleeding I can cope with but mentally I feel a mess, I'm crying all the time, exhausted and feel totally drained... I don't want to go out or to see anyone, my husband is amazing and tells me it's my hormones and to just take one day at a time, but I feel like I'm falling apart!!

I'm stressed about work, seeing people, I feel panicky and like I just want to hide!

Up until the bleeding started I felt fine!?...

Could this just be my hormones?

Has anyone else experienced any symptoms like this?

I would appreciate any advice.

Thank you

Kelly xx

4 Replies

  • I would say it is, I can't remember being like that coming off zoladex but i had a coil in as well. Now I had my coil out and I'm on nothing my hormones are all over the place and very similar to yours. If you are worried have a chat with your gp xx

  • Thank you. I will xx

  • I've come off Prostap twice and each time I was a bit of a mess! It can take some time for things to right themselves and it's not pleasant when they do. Hang in there x

  • Did you have HRT addback while on your injections? It can help if you have more zoladex treatment in the future. Anxiety, panic attacks, depression etc are all well known side effects of the injections.

You may also like...